# SDR 2008UALA02662

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 52,602 hours, 35,750 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUSPECTED AT LT OB FLAP, INBD SPINDLE.
